I am taking Amlodipine 2.5 mg and my doctor prescribed Simvastatin 40 mg. When I picked up the medication the pharmacist warned me of a major interaction. The doctor told me to take the medication anyway because I was able to tolerate Pravastatin, which I was on previously. I had also been on Lipitor and Crestor previously, but both gave me muscle aches. Although my cholesterol levels have been fine on Pravastatin, my doctor wanted to be more aggressive about my treatment. I am confused as to whether take the Simvastatin or insist on something else. Kindly help.
If you are getting major side effects from Simvastatin like palpitations, dizziness or fainting, then you might have to stop and approach your physician for another option. Although I understand that he wants you to lose weight fast because of your BMI (body mass index), you can still achieve that without going through all these side effects. Most of these drugs have side effects, and you just have to choose which you can tolerate best.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. an antipsychotic with the least weight gain potential.
If you are maintaining well on the antipsychotic which you are prescribed now, I advise you to continue taking it as discontinuation can precipitate a relapse. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.